MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.52.0634

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2013

Rifampicin-induced acute kidney injury during the initial treatment for pulmonary tuberculosis: a case report and literature review.

Chiba Sahoko, Tsuchiya Kimitake, Sakashita Hiroyuki, Ito Eisaku, Inase Naohiko

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A 47-year-old man diagnosed with pulmonary tuberculosis was referred to our hospital. Rifampicin, isoniazid, pyrazinamide and ethambutol were administered, and the patient's symptoms promptly improved. On the 19th hospital day, he developed acute kidney injury with a fever and chills. Renal biopsy specimens indicated tubulointerstitial nephritis. Suspecting rifampicin-induced acute kidney injury, we discontinued the rifampicin and administered levofloxacin in its place. The patient's serum creatinine level subsequently gradually improved. We herein report this case and review eight cases reported in Japan. We found that the rifampicin toxicity appeared at both the initial administration and readministration. All eight patients presented with proteinuria.

Для цитирования: Chiba Sahoko, Tsuchiya Kimitake, Sakashita Hiroyuki, Ito Eisaku, Inase Naohiko. Rifampicin-induced acute kidney injury during the initial treatment for pulmonary tuberculosis: a case report and literature review.. Internal medicine (Tokyo, Japan). 2013. DOI: 10.2169/internalmedicine.52.0634.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.